How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2405
Experience:  MS Ophthalmology with 13 years of surgical expereince
25407765
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

ra - es

Customer Question

I suddenly started to experience a pulsating twinge in my eye, does this sound serious. It is very aggravating. At first I thought it was an eyelash in my eye but have discovered that even when my eyes are closed I still feel this pulsating sensation about every 30 seconds.
Submitted: 3 years ago.
Category: Eye
Expert:  Dr. A.S. Desai replied 3 years ago.

Dr. A.S. Desai :

Hello, Welcome to Pearl.com

Dr. A.S. Desai :

Are you available for chat now?

Dr. A.S. Desai :

Apart from the pulsation, is there any associated pain/reduced vision or redness in the eye?

Dr. A.S. Desai :

Do you have any known history of glaucoma, migraine/ are you on any medication?

Dr. A.S. Desai :

You do not seem to be in the chatroom at the moment. We can discuss further once you do.

Customer: replied 3 years ago.

I have suddenly stopped taking the prescription sleeping pill called Tamazapam and have been experiencing some uncomfortable withdrawal symptoms. Could this be connected to this?

Customer: replied 3 years ago.

I do not have any history of glaucoma that I am aware of


I have been experiencing headaches that I do not normally get and a lot of stomach gas which I have been told could be withdrawal symptoms from suddenly stopping the sleeping pill Tamazapam. Other than that I do not know what has brought on this problem with my eye.

Expert:  Dr. A.S. Desai replied 3 years ago.
Hello Barbara,

I only switched over to the Q&A mode since you had not entered the chat. Since I had asked a few queries and needed some information from you, it definitely was not an answer. Inspite of that I got a negative rating from you. If you are fine with me giving the answer then I will proceed, provided you change the rating according to your satisfaction.

Sudden onset of headache and irritable bowel are some of the known effects of sudden withdrawal of Temazepam. Please consult your physician before abruptly stopping any prescribed medicine. Apart from this possibility, migraine headache is another condition which can be associated with such as throbbing or pulsation in the eye and headache. However migraine is known to be episodic and each episode can last anywhere between 5-60 minutes ( sometimes longer). It is better to bring your symptoms to the notice of your physician and consult him regarding tapering of the dose of Temazepam rather than stopping it abruptly. Since you have no history of glaucoma, it is an unlikely cause of the eye pulsation and headache. All other painful conditions of the eye which can be associated with headache are unlikely because of the absence of associated eye symptoms such as redness, reduced vision, watering or photophobia.

Please feel free to ask follow up questions if any.


Thank you and best wishes.


It was a pleasure to have answered this question.

Experts are credited only if a positive rating is given and not otherwise. So do remember to give your rating. A positive rating is what I aim for and we can continue to interact till you get a satisfactory response. An excellent feedback and /or bonus are most welcome and appreciated.


Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist